CSpace

Browse/Search Results:  1-10 of 15 Help

Selected(0)Clear Items/Page:    Sort:
Special periodic solutions of Schrodinger flow 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2006, 卷号: 253, 期号: 3, 页码: 555-570
Authors:  Ding, WY;  Yin, H
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Schrodinger flows on compact Hermitian symmetric spaces and related problems 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2003, 卷号: 19, 期号: 2, 页码: 303-312
Authors:  Ding, WY;  Wang, HY;  Wang, YD
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Schrodinger flow  Heisenberg model  compact Hermitian symmetric space  
Harmonic Hopf constructions between spheres II 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2003, 卷号: 16, 期号: 3, 页码: 273-282
Authors:  Ding, WY;  Fan, HJ;  Li, JY
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Nonstationary weak limit of a stationary harmonic map sequence 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2003, 卷号: 56, 期号: 2, 页码: 270-277
Authors:  Ding, WY;  Li, JY;  Li, W
View  |  Adobe PDF(119Kb)  |  Favorite  |  View/Download:37/10  |  Submit date:2018/07/30
Local Schrodinger flow into Kahler manifolds 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2001, 卷号: 44, 期号: 11, 页码: 1446-1464
Authors:  Ding, WY;  Wang, YD
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Schrodinger flow  Heisenberg spin system  local existence  Kahler manifold  
Self duality equations for Ginzburg-Landau and Seiberg-Witten type functionals with 6(th) order potentials 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2001, 卷号: 217, 期号: 2, 页码: 383-407
Authors:  Ding, WY;  Jost, J;  Li, JY;  Peng, XW;  Wang, GF
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Existence results for mean field equations 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 1999, 卷号: 16, 期号: 5, 页码: 653-666
Authors:  Ding, WY;  Jost, J;  Li, JY;  Wang, GF
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Multiplicity results for the two-vortex Chern-Simons Higgs model on the two-sphere 期刊论文
COMMENTARII MATHEMATICI HELVETICI, 1999, 卷号: 74, 期号: 1, 页码: 118-142
Authors:  Ding, WY;  Jost, J;  Li, JY;  Wang, GF
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Ginzburg-Landau functional  phi(6) theory  Moser-Trudinger inequality  Nirenberg problem  phase transition  Chern-Simons Higgs theory  
Schrodinger flow of maps into symplectic manifolds 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1998, 卷号: 41, 期号: 7, 页码: 746-755
Authors:  Ding, WY;  Wang, YD
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Schrodinger flow  Kahler manifold  conservative law  sectional curvature  
An analysis of the two-vortex case in the Chern-Simons Higgs model 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 1998, 卷号: 7, 期号: 1, 页码: 87-97
Authors:  Ding, WY;  Jost, J;  Li, JY;  Wang, GF
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30